The Annals of Applied Probability

Transience of Multiclass Queueing Networks Via Fluid Limit Models

Sean P. Meyn

Full-text: Open access

Abstract

This paper treats transience for queueing network models by considering an associated fluid limit model. If starting from any initial condition the fluid limit model explodes at a linear rate, then the associated queueing network with i.i.d. service times and a renewal arrival process explodes faster than any fractional power.

Article information

Source
Ann. Appl. Probab., Volume 5, Number 4 (1995), 946-957.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1177004601

Digital Object Identifier
doi:10.1214/aoap/1177004601

Mathematical Reviews number (MathSciNet)
MR1384361

Zentralblatt MATH identifier
0865.60079

JSTOR
links.jstor.org

Subjects
Primary: 60K25: Queueing theory [See also 68M20, 90B22]
Secondary: 90B25: Reliability, availability, maintenance, inspection [See also 60K10, 62N05] 60K20: Applications of Markov renewal processes (reliability, queueing networks, etc.) [See also 90Bxx] 90B35: Scheduling theory, deterministic [See also 68M20]

Keywords
Queueing networks stability

Citation

Meyn, Sean P. Transience of Multiclass Queueing Networks Via Fluid Limit Models. Ann. Appl. Probab. 5 (1995), no. 4, 946--957. doi:10.1214/aoap/1177004601. https://projecteuclid.org/euclid.aoap/1177004601


Export citation